CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
CUBE SUM PROBLEM AND AN EXPLICIT GROSS-ZAGIER FORMULA 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2017, 卷号: 139, 期号: 3, 页码: 785-816
Authors:  Cai, Li;  Shu, Jie;  Tian, Ye
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Multiple solutions for a fourth-order asymptotically linear elliptic problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 4, 页码: 1121-1126
Authors:  Qian, Ai Xia;  Li, Shu Jie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
fourth-order elliptic boundary value problem  Mountain Pass theorem  Morse theory